MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH
Catalog Number E1P6
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for investigation.Therefore, we were unable to conclusively determine if the product contributed to the incident.The reported issue was reviewed and information provided to our microbiology manager for evaluation.The validated sterilization process for the xenosure product is tested against bacillus atrophaeus, which is more resilient than staphylococcus aureus.The sterilization process would kill this bacterium.Therefore, it is likely that the source of the infection was from the procedure itself.There is no indication that the product sterility was compromised.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.
 
Event or Problem Description
It was reported that post carotid endarterectomy with xenosure patch angioplasty, the patient came back with a staphylococcus infection originating from the patch site.The infected patch was removed and the patient's carotid was repaired with application of native gsv graft.

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
BIOLOGIC PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key19322843
Report Number1220948-2024-00106
Device Sequence Number7648859
Product Code FTM
UDI-Device Identifier00840663106288
UDI-Public(01)00840663106288
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberE1P6
Device Lot NumberXBU6964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown